AIMS Mathematics, 2017, 2(2): 230-243. doi: 10.3934/Math.2017.2.230

Research article

Export file:


  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text


  • Citation Only
  • Citation and Abstract

Monotonicity of eigenvalues of Witten-Laplace operator along the Ricci-Bourguignon flow

Department of Mathematics, Faculty of Sciences, Imam Khomeini International University, Qazvin, Iran.

In this article we will investigate monotonicity for the first eigenvalue problem of the Witten-Laplace operator acting on the space of functions along the Ricci-Bourguignon flow on closed manifolds. We find the first variation formula for the eigenvalues of Witten-Laplacian on a closed manifold evolving by the Ricci-Bourguignoni flow and construct various monotonic quantities. At the end we find some applications in 2-dimensional and 3-dimensional manifolds and give an example.
  Article Metrics


1. D. Bakry and M. Emery, Diffusion hypercontractives, Sém. Prob. XIX, Lect. Notes in Math. 1123 (1985), 177-206.    

2. J. P. Bourguignon, Ricci curvature and Einstein metrics, Global differential geometry and global analysis, Lecture nots in Math., 838 (1981), 42-63.    

3. X. D. Cao, First eigenvalues of geometric operators under the Ricci flow, Proc. Amer. Math. Soc., 136 (2008), 4075-4078.    

4. G. Catino, L. Cremaschi, Z. Djadli, C. Mantegazza and L. Mazzieri, The Ricci-Bourguignon flow, Pacific J. Math., 2015.

5. L. F. D. Cerbo, Eigenvalues of the Laplacian under the Ricci flow, Rendiconti di Mathematica, Serie VII, 27 (2007), 183-195.

6. S. Y. Cheng, Eigenfunctions and eigenvalues of Laplacian, Proc. Symp. Pure Math., 27 (1975), 185-193.

7. Q. -M. Cheng and H. C. Yang, Estimates on eigenvalues of Laplacian, Math. Ann., 331 (2005), 445-460.    

8. S. Fang and F. Yang, First eigenvalues of geometric operators under the Yamabe flow, Bull. Korean Math. Soc., 53 (2016), 1113-1122.    

9. E. M. Harrell II and P. L. Michel, Commutator bounds for eigenvalues with applications to spectral geometry, Comm. Partial Di erential Equations, 19 (1994), 2037-2055.    

10. P. F. Leung, On the consecutive eigenvalues of the Laplacian of a compact minimal submanifold in a sphere, J. Aust. Math. Soc. 50 (1991), 409-426.    

11. J. F. Li, Eigenvalues and energy functionals with monotonicity formula under Ricci flow, Math. Ann., 338 (2007), 927-946.    

12. G. Perelman, The entropy formula for the Ricci flow and its geometric applications, arXiv preprint math, 0211159, 2002.

13. F. S. Wen, X. H. Feng, Z. Peng, Evolution and monotonicity of eigenvalues under the Ricci flow, Sci. China Math., 58 (2015), 1737-1744.    

14. J. Y. Wu, First eigenvalue monotonicity for the p-Laplace operator under the Ricci flow, Acta Mathematica Sinica, 27 (2011), 1591-1598.    

15. F. Zeng, Q. He, B. Chen, Monotonicity of eigenvalues of geometric operators along the Ricci-Bourguignon flow, Arxiv, 152.08158v1, 2016.

Copyright Info: © 2017, Shahroud Azami, licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (

Download full text in PDF

Export Citation

Article outline

Show full outline
Copyright © AIMS Press All Rights Reserved